Alert archive / Utah / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 78, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this severe thunderstorm warning at Aug 7, 2015, 7:18 PM MDT for Morgan County, Summit County, Weber County, Utah. It was in force for 87 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 7, 2015, 7:18 PM MDT (01:18 UTC)
- Expired
- Aug 7, 2015, 8:45 PM MDT
- In force
- 87 min
- Issued by
- NWS Salt Lake City, UT
- Area
- Storm-based polygon
Counties Morgan County, UT, Summit County, UT, Weber County, UT
The radar
The Salt Lake City radar (KMTX), 80 km from the middle of the area, began a volume at 01:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 7, 7:40 PM MDT | TSTM WND GST 80 | 11 Ese Bountiful, UT | SR-65 AT BIG MOUNTAIN PASS |
| Aug 7, 7:45 PM MDT | TSTM WND GST 61 | 5 Ese Ogden, UT | |
| Aug 7, 7:55 PM MDT | TSTM WND DMG | Henefer, UT | LARGE TREES DOWN IN HENEFER |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Salt Lake City I, UT (KSLC), launched 00:00Z, 1.3 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 201 J/kg
- Mixed-layer CIN
- -45 J/kg
- Mixed-layer LCL
- 2223 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 47 m²/s²
- 0-3 km storm-relative helicity
- 115 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
445
WUUS55 KSLC 080118
SVRSLC
UTC029-043-057-080245-
/O.NEW.KSLC.SV.W.0078.150808T0118Z-150808T0245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
718 PM MDT FRI AUG 7 2015
THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WEBER COUNTY IN UTAH...
MORGAN COUNTY IN UTAH...
WESTERN SUMMIT COUNTY IN UTAH...
* UNTIL 845 PM MDT
* AT 717 PM MDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF
70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 12
MILES WEST OF WILLARD TO NEAR FARMINGTON TO HOLLADAY...AND MOVING
NORTHEAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
OGDEN...PARK CITY...MORGAN...COALVILLE...ROY...CLINTON...NORTH
OGDEN...SOUTH OGDEN...WASHINGTON TERRACE...RIVERDALE...HOOPER...
SUMMIT PARK...SOUTH WEBER...KAMAS...MARRIOTT-SLATERVILLE...
OAKLEY...UINTAH...FRANCIS...SOUTH SNYDERVILLE BASIN AND SAMAK.
THESE STORMS HAVE A LONG HISTORY OF PRODUCING WINDS GREATER THAN 70
MPH...COPIOUS LIGHTNING...AND A BRIEF HEAVY RAIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
&&
LAT...LON 4135 11133 4121 11123 4114 11125 4125 11105
4100 11105 4099 11090 4061 11097 4055 11117
4069 11139 4061 11155 4082 11164 4092 11180
4113 11185 4115 11217 4130 11228 4136 11198
4143 11196 4137 11173 4142 11171 4143 11158
TIME...MOT...LOC 0117Z 245DEG 29KT 4142 11228 4099 11193 4065 11181
$$
ROGOWSKI2 follow-up statements
887
WWUS55 KSLC 080145
SVSSLC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
745 PM MDT FRI AUG 7 2015
UTC029-043-057-080245-
/O.CON.KSLC.SV.W.0078.000000T0000Z-150808T0245Z/
WEBER UT-MORGAN UT-SUMMIT UT-
745 PM MDT FRI AUG 7 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM MDT
FOR WEBER...MORGAN AND WESTERN SUMMIT COUNTIES...
AT 744 PM MDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR NORTH
OGDEN TO NEAR MORGAN TO NEAR PARK CITY...MOVING EAST AT 35 MPH.
THESE STORMS HAVE A LONG HISTORY OF PRODUCING 70 MPH WINDS...COPIOUS
LIGHTNING...AND A BRIEF HEAVY RAIN.
LOCATIONS IMPACTED INCLUDE...
OGDEN...PARK CITY...MORGAN...COALVILLE...ROY...CLINTON...NORTH
OGDEN...SOUTH OGDEN...WASHINGTON TERRACE...RIVERDALE...HOOPER...
SUMMIT PARK...SOUTH WEBER...KAMAS...MARRIOTT-SLATERVILLE...OAKLEY...
UINTAH...FRANCIS...SOUTH SNYDERVILLE BASIN AND SAMAK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
&&
LAT...LON 4135 11133 4121 11123 4114 11125 4125 11105
4100 11105 4099 11090 4061 11097 4055 11117
4069 11139 4061 11155 4082 11164 4092 11180
4113 11185 4115 11217 4130 11228 4136 11198
4143 11196 4137 11173 4142 11171 4143 11158
TIME...MOT...LOC 0144Z 279DEG 30KT 4135 11193 4103 11160 4067 11153
$$
ROGOWSKI208
WWUS55 KSLC 080158
SVSSLC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
758 PM MDT FRI AUG 7 2015
UTC029-043-057-080245-
/O.CON.KSLC.SV.W.0078.000000T0000Z-150808T0245Z/
WEBER UT-MORGAN UT-SUMMIT UT-
758 PM MDT FRI AUG 7 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM MDT
FOR EASTERN WEBER...MORGAN AND WESTERN SUMMIT COUNTIES...
AT 757 PM MDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 13 MILES
EAST OF NORTH OGDEN TO 10 MILES NORTH OF COALVILLE TO OAKLEY...MOVING
EAST AT 45 MPH.
AT 740PM...AN 80 MPH GUST OCCURED AT SR-65 AT BIG MOUNTAIN PASS.
LOCATIONS IMPACTED INCLUDE...
PARK CITY...MORGAN...COALVILLE...NORTH OGDEN...SUMMIT PARK...KAMAS...
OAKLEY...FRANCIS...SOUTH SNYDERVILLE BASIN...WANSHIP...SAMAK...NORTH
SNYDERVILLE BASIN...HENEFER...HUNTSVILLE...CROYDON...PINEVIEW
RESERVOIR...PETERSON...LIBERTY...MOUNTAIN GREEN AND ECHO RESERVOIR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
&&
LAT...LON 4135 11133 4121 11123 4114 11125 4125 11105
4100 11105 4099 11090 4061 11097 4055 11117
4069 11139 4061 11155 4082 11164 4092 11180
4113 11185 4136 11198 4143 11196 4137 11173
4142 11171 4143 11158
TIME...MOT...LOC 0157Z 262DEG 40KT 4136 11170 4107 11135 4074 11131
$$
ROGOWSKIWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 3:14 PM MDT, 4 hours 4 minutes earlier.
Area forecast discussion, Aug 7, 3:14 PM MDT, 4 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
314 PM MDT FRI AUG 7 2015
.SYNOPSIS...MOISTURE SURGING NORTH AHEAD OF A LOW PRESSURE SYSTEM OVER
CALIFORNIA WILL BRING WIDESPREAD SHOWERS AND THUNDERSTORMS TO UTAH THROUGH
THIS EVENING. THE LOW PRESSURE WILL MOVE EAST NORTHEAST ACROSS NORTHERN
UTAH EARLY SATURDAY...FOLLOWED BY THE RETURN OF HIGH PRESSURE ALOFT
BEGINNING SUNDAY. MOISTURE IS EXPECTED TO RETURN TO THE REGION BY
MIDWEEK.
&&
.SHORT TERM (THROUGH 00Z MONDAY)...MONSOONAL MOISTURE HAS SURGED
INTO THE FORECAST AREA THIS AFTERNOON IN SOUTHWEST FLOW AHEAD OF AN
APPROACHING PACIFIC STORM SYSTEM. SATELLITE DERIVED PWS INDICATE
VALUES IN EXCESS OF 1.0 INCH ACROSS MUCH OF THE STATE...WITH THE
DEEPEST MOISTURE OVER SOUTHERN UTAH WHERE COVERAGE OF SHOWERS AND
THUNDERSTORMS IS GREATEST.
CONVECTION HAS BEEN SLOW TO DEVELOP OVER MUCH OF NORTHERN UTAH GIVEN
THE CLOUD COVER...BUT EXPECT COVERAGE OF SHOWERS AND THUNDERSTORMS
TO ONLY INCREASE DURING THE LATE AFTERNOON AND EVENING HOURS.
POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS EXISTS GIVEN GOOD LIFT
AND JET SUPPORT. BEST DYNAMICS WILL BE OVER WESTERN UTAH AS THE
TROUGH APPROACHES. THE SYSTEM IS PROGGED TO MOVE ACROSS NORTHERN
UTAH OVERNIGHT...ALLOWING PRECIPITATION TO BECOME MORE WIDESPREAD AS
DRIER AIR MOVES INTO SOUTHERN UTAH.
DURING THE DAY SATURDAY...CONVECTION WILL BE CONFINED TO NORTHERN
UTAH AND WILL BE MORE SCATTERED IN NATURE AS DRIER AND MORE STABLE
AIR MOVES INTO CENTRAL AND SOUTHERN UTAH. WEAK HIGH PRESSURE IS
EXPECTED TO MOVE BACK OVER THE FORECAST AREA FOR SUNDAY.
&&
.LONG TERM (AFTER 00Z MONDAY)...A FAIRLY ROBUST TROUGH IS EXPECTED
TO APPROACH THE PACIFIC NORTHWEST COAST LATE SUNDAY AND SLOWLY MOVE
SOUTHWARD ALONG THE COAST THROUGH THE EARLY PORTION OF NEXT WEEK.
THIS WILL HELP TO BRING ANOTHER MOISTURE SURGE TO PORTIONS OF
SOUTHERN AND EASTERN UTAH BY TUESDAY AFTERNOON. EXPECT A DAILY
THREAT OF SHOWERS AND THUNDERSTORMS AS THIS MOISTURE REMAINS ACROSS
THE REGION THROUGH AT LEAST FRIDAY.
&&
.FIRE WEATHER...MONSOONAL MOISTURE REMAINS OVER THE DISTRICT THIS
AFTERNOON...RESULTING IN WIDESPREAD RAINFALL ACROSS SOUTHERN UTAH.
SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP OVER UTAH THROUGH
THIS EVENING. THE FOCUS WILL SHIFT TO NORTHERN UTAH DURING THE
OVERNIGHT HOURS AS A PACIFIC TROUGH MOVES ACROSS THE AREA AND DRIER
AIR STARTS TO MOVE INTO SOUTHERN UTAH. SCATTERED SHOWERS AND
THUNDERSTORMS WILL REMAIN A THREAT OVER NORTHERN UTAH TOMORROW AS
CENTRAL AND SOUTHERN UTAH REMAIN DRY. HIGH PRESSURE WILL MOVE ACROSS
THE DISTRICT BY SUNDAY...RESULTING IN A DRY AND GENERALLY STABLE
AIRMASS FOR EARLY NEXT WEEK.
&&
.AVIATION...WINDS AT THE SLC TERMINAL ARE EXPECTED TO REMAIN OUT OF
THE SOUTH THROUGH THE NIGHT OUTSIDE OF ANY SHOWERS AND
THUNDERSTORMS...OTHERWISE THEY WILL BE MORE ERRATIC. REGARDING
THUNDERSTORMS AT SLC...THERE IS A 20 PERCENT CHANCE THROUGH AROUND
23Z...THEN BECOMING MORE LIKELY DURING THE 23-03Z TIMEFRAME. CIGS
WILL LIKELY FALL TO 6000FT OR LOWER IN THUNDERSTORMS...WITH A 20
PERCENT CHANCE OF MVFR VISBYS IN THE STRONGER STORMS.
&&
.SLC WATCHES/WARNINGS/ADVISORIES...
UT...FLASH FLOOD WATCH UNTIL 1000 PM MDT THIS EVENING FOR UTZ012>014-
016-019>021-517-518
WY...NONE.
&&
SHORT TERM/FIRE WEATHER...TRAPHAGAN
LONG TERM...KRUSE
AVIATION...CHENG
FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION
VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)Hazardous weather outlook, Aug 7, 6:39 AM MDT, 12 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SALT LAKE CITY UT 639 AM MDT FRI AUG 7 2015 UTZ001>016-019>021-517-518-WYZ021-081200- CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS- WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL- SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS- SOUTHERN MOUNTAINS-SOUTHWEST WYOMING- 639 AM MDT FRI AUG 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF UTAH AND SOUTHWEST WYOMING. .DAY ONE...TODAY AND TONIGHT MONSOONAL MOISTURE WORKING NORTH ACROSS THE OUTLOOK AREA WILL FUELS WIDESPREAD SHOWERS AND THUNDERSTORMS ACROSS THE AREA THROUGH THIS EVENING. HEAVY RAINFALL WILL ACCOMPANY MANY OF THE SHOWERS AND THUNDERSTORMS...ESPECIALLY ACROSS SOUTHERN AND CENTRAL UTAH. FLASH FLOODING WILL LIKELY RESULT FROM THE HEAVY RAINFALL IN THE FLOOD PRONE AREA LIKE SLOT CANYONS AND NORMALLY DRY WASHES...SMALL STREAMS IN STEEP TERRAIN...BURN SCARS AND URBAN AREAS WITH POOR DRAINAGE. A FLASH FLOOD WATCH WILL BE IN EFFECT FOR MUCH OF SOUTHERN AND CENTRAL UTAH THROUGH LATE THIS EVENING. ACROSS WEST CENTRAL THROUGH NORTHERN UTAH THE MAIN CONCERN WILL BE HAIL AND STRONG GUSTY WINDS PRODUCED BY STRONG OR SEVERE THUNDERSTORMS. THE STORM SYSTEM RESPONSIBLE FOR THIS POTENTIALLY HAZARDOUS WEATHER WILL REACH NORTHERN UTAH BY THIS EVENING. THE PEAK PERIOD FOR THESE THUNDERSTORMS WILL BE FROM AROUND MID-AFTERNOON THROUGH MID-EVENING. HEAVY RAINFALL IS ALSO A POSSIBILITY...WITH URBAN FLOODING POSSIBLE IF STORMS PERSIST OVER ANY ONE LOCATION. SHOWERS AND STORMS WILL DECREASE IN AREAL COVERAGE LATE THIS EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE ACROSS FAR NORTHERN UTAH SATURDAY MORNING. LOCALLY HEAVY RAINFALL IS STILL A POSSIBILITY...MAINLY IN THE OGDEN AREA NORTHWARD. ISOLATED THUNDERSTORMS WILL EXIST ACROSS CENTRAL AND SOUTHERN UTAH DURING THE AFTERNOON AND EARLY EVENING HOURS ON SATURDAY. HIGH PRESSURE ALOFT WILL RETURN TO THE REGION BEGINNING SUNDAY. THIS HIGH PRESSURE WILL SIGNAL THE BEGINNING OF A WARMING/DRYING EARLY IN THE UPCOMING WEEK. MOISTURE COULD RETURN FROM THE SOUTH BY MIDWEEK...WITH SHOWERS AND THUNDERSTORMS POSSIBLE ACROSS MAINLY SOUTHERN UTAH WEDNESDAY AND THURSDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY/ (ALL LOWER CASE) FOR INFORMATION ON POTENTIAL ROAD TRAVEL IMPACTS VISIT... HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
In the hours before
Local storm report, Aug 7, 5:51 PM MDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
551 PM MDT FRI AUG 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM TSTM WND GST 18 W DUGWAY 40.24N 113.09W
08/07/2015 M60 MPH TOOELE UT MESONET
&&
MPSLocal storm report, Aug 7, 6:33 PM MDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
633 PM MDT FRI AUG 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM TSTM WND GST 13 WNW DUGWAY 40.28N 112.98W
08/07/2015 M59.00 MPH TOOELE UT MESONET
LOWER CEDAR MTN
0558 PM TSTM WND GST 6 SSE CLIVE 40.60N 113.02W
08/07/2015 M60.00 MPH TOOELE UT MESONET
0600 PM TSTM WND GST 13 SW DUGWAY 40.12N 112.95W
08/07/2015 M64.00 MPH TOOELE UT MESONET
CAMEL BACK MOUNTAIN
0600 PM TSTM WND GST 15 NNE KNOLLS 40.91N 113.15W
08/07/2015 M59.00 MPH TOOELE UT MESONET
0620 PM TSTM WND GST 10 ESE DELLE 40.73N 112.59W
08/07/2015 M64.00 MPH TOOELE UT MESONET
PORTABLE RWIS SITE
&&
MPSLocal storm report, Aug 7, 6:41 PM MDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
641 PM MDT FRI AUG 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND GST 10 S LAKESIDE 41.06N 112.89W
08/07/2015 M76.00 MPH BOX ELDER UT MESONET
LAKESIDE MOUNTAIN
&&
MPSLocal storm report, Aug 7, 6:52 PM MDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
652 PM MDT FRI AUG 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND GST 11 SSW LAKESIDE 41.05N 112.94W
08/07/2015 M66.00 MPH BOX ELDER UT MESONET
UTTR OASIS COMPOUND
0640 PM TSTM WND GST 4 NNE STANSBURY PARK 40.69N 112.26W
08/07/2015 M76.00 MPH TOOELE UT MESONET
LAKE POINT I-80 SENSOR
0645 PM TSTM WND GST 18 ESE LAKESIDE 41.07N 112.59W
08/07/2015 M60.00 MPH BOX ELDER UT MESONET
HAT ISLAND
&&
MPSLocal storm report, Aug 7, 7:00 PM MDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
700 PM MDT FRI AUG 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0649 PM TSTM WND GST 5 NE LAKE PT 40.73N 112.21W
08/07/2015 M65 MPH SALT LAKE UT MESONET
GREAT SALT LAKE MARINA
&&
MPSLocal storm report, Aug 7, 7:18 PM MDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
718 PM MDT FRI AUG 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0653 PM TSTM WND GST 2 WSW SALT LAKE CITY 40.77N 111.96W
08/07/2015 M63 MPH SALT LAKE UT ASOS
SALT LAKE INTERNATIONAL AIRPORT
&&
MPSThe office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 6:15 PM MDT | Severe Thunderstorm Warning | SLC | Box Elder, Davis, Tooele, Weber | 90 min |
| Aug 7, 6:35 PM MDT | Severe Thunderstorm Warning | SLC | Salt Lake | 85 min |
| Aug 7, 8:10 PM MDT | Severe Thunderstorm Warning | SLC | Rich, Summit | 70 min |
| Aug 7, 11:52 PM MDT | Special Weather Statement | SLC | Washington | 23 min |
Nearby
Severe Thunderstorm Warnings in Utah, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.